


default search action
"On Solutions of Holonomic Divided-Difference Equations on Nonuniform Lattices."
Mama Foupouagnigni et al. (2013)
- Mama Foupouagnigni, Wolfram Koepf, Maurice Kenfack-Nangho, Salifou Mboutngam:
On Solutions of Holonomic Divided-Difference Equations on Nonuniform Lattices. Axioms 2(3): 404-434 (2013)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.